# SDR GTIA2024102838477

- Difficulty date: October 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 25,273 hours, 11,233 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6774G010000
- Part serial: 677412400
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 18 hours, 11 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR ENG 1+ 2 BLEED FAULT AFTER T/O-SEE LOGPAGE 3629059-2 FOR CORRECTIVE ACTION. OPS TEST OF THE BLEED AIR SYSTEM AMM 36-11-00-710-003-A GOOD. ALSO SEE LOGPAGE 3629056-2 FOR REF. PERFORMED R/R #2 ENG PRV IAW AMM 36-11-52. LEAK AND OPS CHECK GOOD.
